# SDR WX0A071316

- Difficulty date: September 12, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN SEAT TRACK STA 1155 TO 1250 LBL 22 CORRODED.   REMOVED AND REPLACED SEAT TRACK WITH SPLICE AT STA 1250 & 1871 IAW MD-80 SRM 51-30-1.
